# SDR AALA202308243194

- Difficulty date: June 5, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING REAR SPAR TOP SKIN PANEL #2 LOWER SURFACE AT RIB 16 + 2.700 INCHES AND S17. REPAIRED SKIN PANEL PER EA 345663.
